It is currently Wed Aug 23, 2017 3:46 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 8 posts ] 
Author Message
 Post subject: No Side Effects
PostPosted: Tue Aug 09, 2011 9:54 am 
Some of you know my story and the reason I have side effects on subs. Do others of you, especially long timers feel pretty much normal on subs everday? No headaches, naseua, anxiety, etc.? Just wondering.


Top
  
 
 Post subject:
PostPosted: Tue Aug 09, 2011 10:12 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Wed Apr 29, 2009 12:55 pm
Posts: 4933
Location: Leesburg, FL
I've been on sub since December 2008 and take 12-24 mg per day, depending on my pain levels (generally not more than 16 mg). When I take it, I feel absolutely nothing...no drowsiness, no burst of energy like some people feel, nothing..just normal. I have minimal side effects, too. Some sweating (which could also be related to my pre-menopausal state) and some constipation, but nothing that requires any treatment. I guess I'm one of the lucky ones, compared to some of the side effects others have.

_________________
-As I have grown older, I've learned that pleasing everyone is impossible, but pissing everyone off is a piece of cake.

-I'm only responsible for what I say, not for what you understand.


Top
 Profile  
 
 Post subject:
PostPosted: Wed Aug 10, 2011 1:54 pm 
Offline
6 Months or More
6 Months or More

Joined: Sun Mar 27, 2011 10:53 am
Posts: 285
I have been off subs for almost 4 months now but I never had any kind of side effects from them.. sorry to hear your having them

Lisa


Top
 Profile  
 
Our Sponsors
 Post subject:
PostPosted: Wed Aug 10, 2011 3:43 pm 
Offline
Average Poster
Average Poster

Joined: Fri Aug 05, 2011 3:34 pm
Posts: 20
I really dont think anxiety is a side effect of subs its more of a normal feeling that comes out when you get off your Drug of Choice. You kind of forget what anxiety even feels like when your blasted on opiates all the time so I think a lot of people blame the Sub when it is really a normal feeling.

On another note i have side effects from suboxone. lowered sex drive, lowered ambitions, being content with where I'm at when normally I am a very driven individual.


Top
 Profile  
 
 Post subject:
PostPosted: Wed Aug 10, 2011 3:58 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Wed Apr 29, 2009 12:55 pm
Posts: 4933
Location: Leesburg, FL
Welly, I completely agree with you about the anxiety. But I just don't understand how "being content with with where [you're] at" is a side effect. That's something that's totally within your control. A medication cannot have any effect on that or your ambitions. This is how I see it: active addiction affects EVERYTHING, including things related to who we are and who we were. Now we need new ways to motivate ourselves. Lowered sex drive - now that I would definitely call a side effect. (Along with some others.) Just my opinion.

_________________
-As I have grown older, I've learned that pleasing everyone is impossible, but pissing everyone off is a piece of cake.

-I'm only responsible for what I say, not for what you understand.


Top
 Profile  
 
 Post subject:
PostPosted: Wed Aug 10, 2011 9:03 pm 
Offline
Average Poster
Average Poster

Joined: Fri Aug 05, 2011 3:34 pm
Posts: 20
Its hard to explain it but I think when I'm on suboxone I am generally happy. But the thing is I am just happy in general and there no reason for it. Theres no ups and downs really. Shit, my grandfather died who I was fairly close with and I really didnt care...as bad as that sounds. I knew I should care, I acted like it bothered me but it just ...didn't. It really is hard to explain the best way I can put it is that suboxone makes me feel emotionless.


Top
 Profile  
 
 Post subject:
PostPosted: Thu Aug 25, 2011 12:20 pm 
Offline
6 Months or More
6 Months or More

Joined: Tue Aug 02, 2011 6:05 pm
Posts: 253
With my style of abuse (on and off on and off) I am very aware of anxiety caused by substances and lack there of. I feel some anxiety when I drop a little bit off of my dose. In fact, I am feeling a little now. However, I know that most of my anxiety is caused by the drop in dose. For me, it feels like when I have anxiety due to other reasons (not doing what I should be or something) the anxiety is accompanied by a "dread" feeling. I do not have that right now. I guess its nice to know where it is coming from.

When coming off of opiate use and onto Sub, its normal to feel heightened anxiety, thankfully it often only lasts a short while. The best thing to do IMO is stay active and start taking those steps towards bettering yourself. Its something I need to remind myself to do as well. Overall, my anxiety is reduced. I think it is at the level where I feel it in the proper situations. I know that I cannot live a life without any anxiety, everyone has it to some degree.


Top
 Profile  
 
 Post subject: Re: No Side Effects
PostPosted: Fri Aug 26, 2011 9:21 am 
Offline
6 Months or More
6 Months or More
User avatar

Joined: Sat Jul 23, 2011 9:55 am
Posts: 252
Location: Over the Rainbow
sherryneil wrote:
Some of you know my story and the reason I have side effects on subs. Do others of you, especially long timers feel pretty much normal on subs everday? No headaches, naseua, anxiety, etc.? Just wondering.



First of all, I have been on subs for 7+ years (4 mg a day.). The only true side effect that I get
from it is slight constipation (and am treated for it with Colace and Mag-Ox- magnesium oxide,
which works wonders for me.)

However, I would like to point out that subs have never, while I have been on them,
taken away my emotions- yes, I still feel ALL of my emotions. I still feel anxiety, but
that is something that has always been with me ever since early childhood.
(I also take .25 mg of Klonopin every day for the anxiety.)

And, once in awhile, I do get a slight headache- but that could just be a run-of-the-mill
headache. (I don't always blame every little symptom on the subs.)

-ex-


_________________
"-"


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 8 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
cron
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group